# SDR ABXA20181212144

- Difficulty date: December 12, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 91,467 hours, 41,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OF THE RIGHT WING LEADING EDGE AT LEADING EDGE STATION 630. THE WEB WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
